Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant Morse theory for flows and an application to the $N$-body problem
HTML articles powered by AMS MathViewer

by Filomena Pacella PDF
Trans. Amer. Math. Soc. 297 (1986), 41-52 Request permission

Abstract:

In this paper, using Conley’s index and equivariant cohomology, some Morse type inequalities are deduced for a flow equivariant with respect to the action of a compact topological group. In the case of a gradient flow induced by a nondegenerate smooth function these inequalities coincide with those described by R. Bott. The theory is applied to the study of the central configurations of $N$-bodies.
References
Similar Articles
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 297 (1986), 41-52
  • MSC: Primary 58F25; Secondary 58E05, 58F40, 70F10
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0849465-9
  • MathSciNet review: 849465